Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: working.out.blues Angel1

Posted by johnj on September 20, 2002, at 9:27:49

In reply to Re: working.out.blues, posted by Angel1 on September 19, 2002, at 19:20:38

How are the side effects of the Desipramine? Does it disrupt your working out at all. Do you know if it is a metabolite of another AD? Sorry for all the questions.
Thanks
johnj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:120074
URL: http://www.dr-bob.org/babble/20020914/msgs/120519.html